# SDR DL757991874

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Bent
- Location: Emer Exit Slide
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT 100 KIAS DUE TO RT WING SLIDE LIGHT ON   EICAS.  FOUND RT OVERWING SLIDE PACK PROX SWITCH TARGET BENT.  ADJUSTED SAME AND LIGHT CKS GOOD.
